# SDR SWAA2014111234110

- Difficulty date: November 3, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 28,010 hours, 16,561 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN CREASED 20.75 INCHES FROM FWD EDGE BETWEEN 18 & 26 INCHES FROM TOP.  R & R SKIN IAW MM.
